Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 27, Issue 7, Pages 449-455
http://dx.doi.org/10.1155/S0161171201011279

Annihilating polynomials for quadratic forms

Department of Mathematics, University College Dublin, Belfield, Dublin 4, Ireland

Received 19 December 2000

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This is a short survey of the main known results concerning annihilating polynomials for the Witt ring of quadratic forms over a field.